Alert archive / North Carolina / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 335, NWS Blacksburg, VA

October 27, 2010Henry County, Pittsylvania County, Virginia; 5 counties in North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Oct 27, 2010, 7:32 PM EDT for Henry County, Pittsylvania County, Virginia; 5 counties in North Carolina. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2010, 7:32 PM EDT (23:32 UTC)
Expired
Oct 27, 2010, 8:45 PM EDT
In force
73 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Caswell County, NC, Rockingham County, NC, Stokes County, NC, Surry County, NC, Yadkin County, NC, Henry County, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 66 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 12:13 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.4
Supercell composite
10.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 4:17 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Oct 27, 4:17 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
417 PM EDT WED OCT 27 2010

.SYNOPSIS...
A COLD FRONT WILL PROGRESS EAST OF THE AREA TONIGHT. HIGHER
PRESSURE WILL BUILD IN FROM THE WEST LATER TONIGHT INTO FRIDAY...
RESULTING IN GUSTY WEST TO NORTHWEST WINDS AND A RETURN TO COOLER
AND DRIER WEATHER.

&&

.NEAR TERM /THROUGH THURSDAY/...
KEEPING TORNADO WATCH 733 GOING INTO 8 PM FOR THE PIEDMONT OF VA/NC.

FRONT SITUATED OVER THE BLUE RIDGE WILL SLOWLY WORK EAST AS LAST OF
THE RIPPLES ALONG IT MOVE OUT OVER THE NC PIEDMONT THIS EVENING.
HAVE SLOWED DOWN DRYING INTO LATE EVENING IN THE WEST AND NOT UNTIL
LATE THU MORNING OUT EAST.

SUFFICIENT INSTABILITY AND SHEAR WILL KEEP THREAT OF SVR GOING TIL 8
PM BEFORE AIR MASS STABILIZES AND CORE OF STRONGER WINDS SHIFT EAST.

FOR LOWS TONIGHT...THINKING THE MAV/MET BLEND WORKS BEST WITH LOWS
IN THE LOWER 50S IN THE WEST BEHIND THE FRONT AND LOWER 60S EAST.
MODELS KEEP WINDS DOWN UNTIL THURSDAY WITH NEXT SHORTWAVE
APPROACHING FROM THE OHIO VALLEY. COULD SEE SOME LOW CLOUDS AND/OR
FOG TONIGHT BUT SEEMS THE AMOUNT OF DRYING ON THE WV LOOP SHOULD
PREVENT LOW CLOUDS FROM FORMING.

THURSDAY...SUNSHINE RETURNS WITH BREEZY WEST WINDS. NOT ENOUGH
STRONG WINDS ALOFT TO WORRY ABOUT AN ADVISORY. TEMPS WILL BE
MILD WITH HIGHS IN THE 70S...AND 60S IN THE WEST.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
UPPER LEVEL TROUGH AND VORT MAX MOVES THROUGH THE AREA THURSDAY
NIGHT. THIS FEATURE WILL BRING A RATHER STRONG LOW LEVEL JET OVER
THE FORECAST AREA...WITH 850MB WINDS OF 40 TO 50 KTS. AT THE SAME
TIME STRONG LOW LEVEL COLD AIR ADVECTION WILL LIKELY KEEP MANY AREAS
WELL MIXED THROUGH THE NIGHT. SUBSIDENCE BEHIND THE DEPARTING
SHORTWAVE WILL AID IN SHARPENING THE INVERSION. MODELS ARE SHOWING
AN EXTREMELY STEEP INVERSION DEVELOPING...AS CAA NEAR THE SURFACE IS
MUCH STRONGER THAN THAT EVEN AT 850 MB. THIS SHOULD ALLOW STRONG
WINDS TO REACH THE SURFACE ACROSS THE WESTERN HIGH ELEVATIONS WHERE
WIND ADVISORY CRITERIA MAY BE MET. ACROSS THE LOWER ELEVATIONS
EXPECTING A BREEZY NIGHT. WENT WITH WARMER LOWS...AS DO NOT BELIEVE CAA
WILL BE QUITE AS STRONG AS NAM SHOWS...AND EXPECT THE WINDS WILL
KEEP US MIXED RESULTING IN A NIGHT THAT WE ROUTINELY SEE LOWS A FEW
DEGREES ABOVE GUIDANCE. UPSLOPE CLOUDS ARE LIKELY ACROSS THE WESTERN
SLOPES...WITH SOME DRIZZLE OR LIGHT SHOWERS POSSIBLE THROUGH EARLY
FRIDAY MORNING.

FRIDAY WILL BE THE COOLEST DAY...AS DESPITE FULL SUNSHINE WE WONT
COMPLETELY MIX OUT FROM THE MORNING INVERSION. EXPECTING HIGHS
AROUND 5 DEGREES BELOW NORMAL RANGING FROM THE MID 50S IN THE WEST
TO THE LOW 60 IN THE PIEDMONT. SOME OF THE HIGHER ELEVATIONS OF
WESTERN GREENBRIER MAY NOT MAKE IT OUT OF THE 40S. HIGH PRESSURE
MOVES OVERHEAD FRIDAY NIGHT ALLOWING THE WINDS TO GO CALM. THIS
COMBINED WITH CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP TO NEAR OR
BELOW FREEZING ACROSS MOST LOCATIONS. THUS THE POTENTIAL EXISTS FOR
A WIDESPREAD FROST ACROSS THE PIEDMONT.

TEMPERATURES REBOUND SATURDAY AS 850MB TEMPS PUSH INTO THE 8 TO 10C
RANGE. MOSTLY SUNNY SKIES SHOULD PERSIST WITH JUST SOME HIGH CIRRUS
LIKELY. SATURDAY NIGHT WILL BE ANOTHER COOL NIGHT...BUT WARMER THAN
FRIDAY NIGHT AS THE HIGH SHIFTS OFF TO OUR SOUTHEAST.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
LONGER RANGE MODELS IN MUCH BETTER AGREEMENT THAN PREVIOUS RUNS...
WITH GFS TRENDING TOWARD CONSISTENT ECMWF SOLUTION OF DEVELOPING
A HIGHLY AMPLIFIED UPPER FLOW OVER MUCH OF THE NATION DURING THE
LONG TERM PERIOD. DEVELOPMENT OF A STRONG ALEUTIAN/NORTHERN
PACIFIC LOW WILL BUILD DOWNSTREAM RIDGE OVER WESTERN PORTION OF
THE NATION...WITH TELECONNECTIONS SUPPORTING A SERIES OF STRONG
PACIFIC SHORT WAVES CRESTING RIDGE AND DIGGING SOUTHEAST...BREAKING
DOWN WHAT WAS INITIALLY A FLAT ZONAL FLOW OVER THE EASTERN PORTION
OF THE NATION.

BEGINNING OF LONG TERM PERIOD FROM SUNDAY INTO MONDAY SHOULD
INITIALLY BE DRY WITH GRADUALLY MODERATING TEMPERATURES AS WINDS
AT THE SURFACE AND ALOFT GRADUALLY BACK WITH TIME. HOWEVER...
BACKING WINDS WILL EVENTUALLY BRING INCREASING MOISTURE...AND
WITH COOL HIGH PRESSURE WEDGED IN FROM THE NORTHEAST...RELATIVELY
COOL TEMPERATURES WITH A RELATIVELY FLAT DIURNAL TEMPERATURE CURVE
WILL OCCUR FROM TUESDAY INTO WEDNESDAY ALONG WITH AN INCREASING
THREAT OF PRECIPITATION AS ISENTROPIC LIFT INCREASES OVER THE
AREA.

HPC GUIDANCE LOOKED FAIRLY REASONABLE THROUGH THE PERIOD...AND WAS
GENERALLY ACCEPTED WITH LITTLE TO NO SIGNIFICANT MODIFICATION.

&&

.CLIMATE...
RECORD HIGH AT DANVILLE MAY BE BROKEN. CURRENT RECORD IS 83 SET IN
1973.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WP/WERT
NEAR TERM...WP
SHORT TERM...MC
LONG TERM...WERT
AVIATION...AMS/WP
CLIMATE...
Hazardous weather outlook, Oct 27, 3:49 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT WED OCT 27 2010

NCZ001-002-018-VAZ007-009>018-020-WVZ042>045-282000-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-BATH-MERCER-SUMMERS-MONROE-
GREENBRIER-
349 PM EDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003-004-019-020-VAZ032>034-043-282000-
SURRY-STOKES-WILKES-YADKIN-PATRICK-FRANKLIN-BEDFORD-HENRY-
349 PM EDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF THE BLUE
RIDGE THIS AFTERNOON INTO THE EVENING. THE MAIN THREAT WITH THESE
STORMS WOULD BE DAMAGING WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROST IS POSSIBLE LATE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ005-006-VAZ044>047-058-059-282000-
ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
349 PM EDT WED OCT 27 2010

...TORNADO WATCH 733 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROST IS POSSIBLE LATE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ019-022>024-035-282000-
ALLEGHANY VA-ROANOKE-BOTETOURT-ROCKBRIDGE-AMHERST-
349 PM EDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND WEST
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROST IS POSSIBLE LATE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 27, 4:07 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
407 PM EDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     7 SE DILLWYN            37.47N 78.38W
10/27/2010                   BUCKINGHAM         VA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN NEAR CAIRA ROAD. WINDS ESTIMATED TO
            BE 60 MPH.

&&

HYSELL
Local storm report, Oct 27, 4:41 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
441 PM EDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     2 S LEASBURG            36.38N 79.17W
10/27/2010                   CASWELL            NC   LAW ENFORCEMENT

            TREES DOWN ON RIDGEVILLE ROAD

&&

HYSELL
Special weather statement, Oct 27, 5:22 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
522 PM EDT WED OCT 27 2010

NCZ006-272130-
CASWELL NC-
522 PM EDT WED OCT 27 2010

...A STRONG THUNDERSTORM WILL AFFECT CASWELL COUNTY...

AT 518 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF PROSPECT HILL...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3623 7918 3623 7938 3624 7942 3631 7947
      3643 7915 3625 7915 3623 7917
Special weather statement, Oct 27, 5:50 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
550 PM EDT WED OCT 27 2010

VAZ034-045-046-272230-
APPOMATTOX VA-BEDFORD VA-CAMPBELL VA-
550 PM EDT WED OCT 27 2010

...SCATTERED THUNDERSTORMS WILL AFFECT APPOMATTOX...BEDFORD AND
CAMPBELL COUNTIES...

AT 546 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
WEST OF RUSTBURG TO 6 MILES WEST OF EVINGTON...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR BOCOCK AROUND 600 PM...SPOUT SPRING AROUND
615 PM AND APPOMATTOX NATIONAL HISTORIC PARK AROUND 630 PM.

LAT...LON 3712 7932 3714 7934 3711 7937 3710 7944
      3726 7954 3740 7908 3739 7907 3740 7906
      3748 7882 3728 7870
Special weather statement, Oct 27, 6:41 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
641 PM EDT WED OCT 27 2010

NCZ003-004-020-272330-
STOKES NC-SURRY NC-YADKIN NC-
641 PM EDT WED OCT 27 2010

...A LINE OF THUNDERSTORM WILL AFFECT STOKES...SURRY AND YADKIN
COUNTIES...

AT 637 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
EAST BEND...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR ENON AROUND 650 PM...KING AROUND 700 PM...
CAPELLA AROUND 705 PM...GERMANTON AROUND 710 PM...DANBURY AROUND 715
PM AND WALNUT COVE AROUND 720 PM.

LAT...LON 3611 8066 3628 8069 3645 8014 3625 8008
      3625 8045 3623 8044 3612 8044 3611 8045
Special weather statement, Oct 27, 6:50 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
650 PM EDT WED OCT 27 2010

VAZ045>047-272330-
APPOMATTOX VA-BUCKINGHAM VA-CAMPBELL VA-
650 PM EDT WED OCT 27 2010

...A LINE OF THUNDERSTORM WILL AFFECT APPOMATTOX...BUCKINGHAM AND
CAMPBELL COUNTIES...

AT 647 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF APPOMATTOX...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR TOGA AROUND 700 PM...ANDERSONVILLE AROUND 715
PM AND DILLWYN AROUND 730 PM.

LAT...LON 3763 7825 3734 7847 3733 7852 3737 7858
      3734 7860 3731 7865 3728 7866 3718 7898
      3746 7891 3770 7825

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:30 PM EDTSpecial Weather StatementRNKCarroll, Floyd, Franklin, Patrick, City of Galax60 min
Oct 26, 9:55 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Craig, City of Covington65 min
Oct 26, 10:08 PM EDTSpecial Weather StatementRNKFranklin, Patrick52 min
Oct 26, 11:21 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville54 min
Oct 26, 11:27 PM EDTTornado WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville48 min
Oct 27, 12:16 AM EDTTornado WarningRNKHenry, Pittsylvania, City of Danville44 min
Oct 27, 1:58 AM EDTSpecial Weather StatementRNKPittsylvania, City of Danville47 min
Oct 27, 2:42 AM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax48 min
Oct 27, 2:49 AM EDTTornado WarningRNKCharlotte, Halifax26 min
Oct 27, 4:19 AM EDTSpecial Weather StatementRNKCity of Danville56 min
Oct 27, 5:04 AM EDTSpecial Weather StatementRNKCraig, Montgomery, Roanoke, City of Salem56 min
Oct 27, 3:11 PM EDTSpecial Weather StatementRNKAppomattox34 min
Oct 27, 3:15 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham, Campbell42 min
Oct 27, 4:02 PM EDTRiver Flood WarningRNKHalifax60 hr
Oct 27, 5:50 PM EDTSpecial Weather StatementRNKAppomattox, Campbell40 min
Oct 27, 6:50 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham40 min
Oct 27, 7:51 PM EDTTornado WarningRNKHenry, Pittsylvania, City of Danville54 min
Oct 27, 1:34 AM EDTSpecial Weather StatementRNKRockingham41 min
Oct 27, 2:44 AM EDTTornado WarningRNKRockingham, Stokes46 min
Oct 27, 3:31 AM EDTSevere Thunderstorm WarningRNKRockingham, Stokes44 min
Oct 27, 4:56 AM EDTFlash Flood WarningRNKRockingham, Stokes4 hr
Oct 27, 1:26 PM EDTSpecial Weather StatementRNKStokes, Yadkin49 min
Oct 27, 1:40 PM EDTTornado WarningRNKYadkin35 min
Oct 27, 2:29 PM EDTTornado WarningRNKRockingham, Stokes61 min
Oct 27, 3:23 PM EDTTornado WarningRNKCaswell46 min
Oct 27, 5:22 PM EDTSpecial Weather StatementRNKCaswell8 min
Oct 27, 6:41 PM EDTSpecial Weather StatementRNKStokes, Yadkin49 min
Oct 27, 7:42 PM EDTTornado WarningRNKRockingham, Stokes, Surry, Yadkin37 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2010Severe Thunderstorm Warnings in Virginia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.